Skip to Main content Skip to Navigation
Journal articles

Global existence of solutions for the coupled Vlasov and Navier-Stokes equations

Laurent Boudin 1, 2 Laurent Desvillettes 3 Céline Grandmont 2 Ayman Moussa 3
2 REO - Numerical simulation of biological flows
LJLL - Laboratoire Jacques-Louis Lions, Inria Paris-Rocquencourt, UPMC - Université Pierre et Marie Curie - Paris 6
Abstract : In this work, we obtain a result of global existence for weak solutions of the three-dimensional incompressible Vlasov-Navier-Stokes equations, the coupling being done through a drag force which is linear with respect to the relative velocity of fluid and particles.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00331895
Contributor : Laurent Boudin <>
Submitted on : Monday, October 20, 2008 - 9:03:56 AM
Last modification on : Thursday, July 2, 2020 - 5:17:17 PM
Document(s) archivé(s) le : Tuesday, October 9, 2012 - 2:00:42 PM

File

BDGM.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00331895, version 1

Citation

Laurent Boudin, Laurent Desvillettes, Céline Grandmont, Ayman Moussa. Global existence of solutions for the coupled Vlasov and Navier-Stokes equations. Differential and integral equations, Khayyam Publishing, 2009, 22 (11-12), pp.1247-1271. ⟨hal-00331895⟩

Share

Metrics

Record views

723

Files downloads

1172